# SDR DALA2020010700091

- Difficulty date: January 5, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29740
- Aircraft time: 59,591 hours, 5,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7101, L/P 1431834) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:406. CORRECTIVE ACTION: INSTALLED NEW EMERGENCY LIGHT COVER.
